# SDR AU000626

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: 31032794
- Condition: Separated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(AUS) RT ENGINE NOZZLE GUIDE VANE SEGMENT SEPARATED. DAMAGE TO FIRST, SECOND AND THIRD STAGE NOZZLE ASSEMBLIES AND TURBINE WHEELS CAUSED BY FOD.
